American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11C08) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Peter Borwein, Tamás Erdélyi and Friedrich Littmann. Polynomials with coefficients from a finite set. Trans. Amer. Math. Soc. 360 (2008) 5145-5154. MR 2415068.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Peter Borwein and Kwok-Kwong Stephen Choi. The average norm of polynomials of fixed height. Trans. Amer. Math. Soc. 359 (2007) 923-936. MR 2255202.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Igor E. Pritsker. Products of polynomials in uniform norms. Trans. Amer. Math. Soc. 353 (2001) 3971-3993. MR 1837216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ted Chinburg, Carla D. Savage and Herbert S. Wilf. Combinatorial families that are exponentially far from being listable in Gray code sequence. Trans. Amer. Math. Soc. 351 (1999) 379-402. MR 1487609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Peter Müller. Kronecker conjugacy of polynomials. Trans. Amer. Math. Soc. 350 (1998) 1823-1850. MR 1458331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Bernard Beauzamy and Jérôme Dégot. Differential identities . Trans. Amer. Math. Soc. 347 (1995) 2607-2619. MR 1277095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Marie Litzinger. A basis for residual polynomials in $n$ variables . Trans. Amer. Math. Soc. 37 (1935) 216-225. MR 1501784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Aubrey J. Kempner. Polynomials and their residue systems (cont.) . Trans. Amer. Math. Soc. 22 (1921) 267-288. MR 1501174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Aubrey J. Kempner. Polynomials and their residue systems . Trans. Amer. Math. Soc. 22 (1921) 240-266. MR 1501173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1